# SDR DALA12015093210

- Difficulty date: November 21, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND COCKPIT CAPTAIN UPPER CENTER SLIDING WINDOW RAIL CRACKED.  CUT OUT DAMAGE AREA OF THE RAIL AND DEBURR THE EDGES IAW SRM 53-11-12, FIG 203, SHEET 1 OPTION 1 REPAIR.  HFEC IAW NTM 51-10-08 P-6 NO DEFECT NOTED.  TREATED & PRIMED REWORK AREA IAW SRM 51-21-11.  TOP COAT REWORK AREA IAW SRM 51-75-12.
